| Model Number |
02.09.2601L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed about 1 year and 9 months after the primary surgery due to aseptic femoral component loosening.
Additional Manufacturer Narrative
Batch review performed on 15 december 2022.Lot 1907610: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2025-jan-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.